# SDR TWAA9909805

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rt Wing
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING LEADING EDGE SKIN WAS TORN AT THE TOP SIDE DURING A LANDING INCIDENT.  REPLACED THE DAMAGED SKIN PER SPM 6-70-01.  CHECK-C 6-4-99 STL.
